MAUDE Adverse Event Report: US Endoscopy Centra; Biopsy Forceps

US Endoscopy Centra; Biopsy Forceps
Model Number 00711247
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that during a patient procedure user facility personnel were having trouble grabbing the tissue with their centra biopsy forceps subsequently causing the patient to obtain a hematoma.The procedure was completed successfully utilizing the same device.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned to steris for evaluation.Without the returned device, a cause of the reported event could not be determined.A complaint review was conducted for this lot of products and confirmed this to be an isolated event.User facility personnel received in-service training on the proper use and operation of the centra biopsy forceps.No additional issues have been reported.

Brand Name
Centra
Common Device Name
Biopsy Forceps
Manufacturer (Section D)
US Endoscopy
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US Endoscopy
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50005850
Report Number1528319-2026-00089
Device Sequence Number10383118
Product Code PTS
UDI-Device Identifier00724995180621
UDI-Public(01)00724995180621(11)260424(17)290423(10)113974
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711247
Device Catalogue Number00711247
Device Lot Number(10)113974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown